# SDR HEEA978891

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Part number: 206011150105
- Condition: Mis Mfg
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R FITTING MISMANUFACTURED.  .
